# SDR UIEA2021033000758

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 89,656 hours, 22,578 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FWD SEAL  DEPRESSOR DAMAGED( REMOVED & REPLACED DAMAGED SEAL DEPRESSOR BY MAIN CARGO FWD SIDE OF CUT OUT PER  B767-300 SRM 51-40-02-0G-0. )
